Aa
Aa
A
A
A
Close
Avatar universal

sore tongue

I have had bronchitis for 3 months now and have finished my medication but now my tongue is all red and sore and has bumps on it and feels raw what could it be
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
It may be a reaction to the mediation you took. I was on an antibiotic that burned my tongue and tongues heal very fast--but this took 3 weeks! For relief I rinsed my mouth with organic coconut oil (may or may not be wise-I have no idea) but it took the pain away for a bit.
Helpful - 0
Avatar universal
THAT HAPPEN TO ME WHEN I HAD STREP THROAT BUT IT WAS THE ABX I WAS TAKING SO YOU MAY OF JUST HAD REACTION TO UR MEDS
Helpful - 0
Avatar universal
If you were taking antibiotics, this could be a reaction from them. Most antibiotics not only kill the bugs that were causing your bronchitis, but, they will also kill all the friendly bacteria in your system as well, this will cause the sore and red tongue.

I suggest you take a good, pro-biotic to put back the friendly bacteria, this should help to clear up the problem.
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
Avatar universal
Other
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.